# SDR CA000519017

- Difficulty date: December 17, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Gulstm 500S
- Aircraft time: 8,059 hours
- Engine: Lyc IO540E1B5
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Condition: Worn
- Location: Strut
- Component: Rt Mlg, Aerocd, 500S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE WEAR OF O-RING INSIDE CYLINDER ASSEMBLY CAUSED BY CORRODED CHROME ACTUATOR.
